Peripartum heart failure in a patient treated previously with doxorubicin

Lowell Davis, Charles E L Brown

Research output: Contribution to journalArticle

39 Citations (Scopus)

Abstract

Postpartum congestive heart failure developed in a primigravida seven years after doxorubicin therapy for osteosarcoma. Delayed cardiac toxicity may be affected by preeclampsia, anemia, or postoperative fluid management.

Original languageEnglish (US)
Pages (from-to)506-508
Number of pages3
JournalObstetrics and Gynecology
Volume71
Issue number3
StatePublished - 1988
Externally publishedYes

Fingerprint

Peripartum Period
Osteosarcoma
Pre-Eclampsia
Doxorubicin
Postpartum Period
Anemia
Heart Failure
Therapeutics
Cardiotoxicity

ASJC Scopus subject areas

  • Obstetrics and Gynecology

Cite this

Peripartum heart failure in a patient treated previously with doxorubicin. / Davis, Lowell; Brown, Charles E L.

In: Obstetrics and Gynecology, Vol. 71, No. 3, 1988, p. 506-508.

Research output: Contribution to journalArticle

@article{e88cd7d5aec8401e9883d901529f1c68,
title = "Peripartum heart failure in a patient treated previously with doxorubicin",
abstract = "Postpartum congestive heart failure developed in a primigravida seven years after doxorubicin therapy for osteosarcoma. Delayed cardiac toxicity may be affected by preeclampsia, anemia, or postoperative fluid management.",
author = "Lowell Davis and Brown, {Charles E L}",
year = "1988",
language = "English (US)",
volume = "71",
pages = "506--508",
journal = "Obstetrics and Gynecology",
issn = "0029-7844",
publisher = "Lippincott Williams and Wilkins",
number = "3",

}

TY - JOUR

T1 - Peripartum heart failure in a patient treated previously with doxorubicin

AU - Davis, Lowell

AU - Brown, Charles E L

PY - 1988

Y1 - 1988

N2 - Postpartum congestive heart failure developed in a primigravida seven years after doxorubicin therapy for osteosarcoma. Delayed cardiac toxicity may be affected by preeclampsia, anemia, or postoperative fluid management.

AB - Postpartum congestive heart failure developed in a primigravida seven years after doxorubicin therapy for osteosarcoma. Delayed cardiac toxicity may be affected by preeclampsia, anemia, or postoperative fluid management.

UR - http://www.scopus.com/inward/record.url?scp=0023972572&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0023972572&partnerID=8YFLogxK

M3 - Article

VL - 71

SP - 506

EP - 508

JO - Obstetrics and Gynecology

JF - Obstetrics and Gynecology

SN - 0029-7844

IS - 3

ER -